# SDR DALA2019060433388

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 63,804 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT AFT OVER WING EXIT EXTERIOR EXIT LIGHT INOPERATIVE. GAINED ACCESS TO BATTERY PACK AND REPLACED FUSE PER B737 AMM 33-51. LIGHT CHECKS GOOD
